# SDR MALA000511

- Difficulty date: August 7, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON RT FLOORBOARD SUPPORT FLANGE SEAT TRACK AT LBL 18.3 STA 294 - 413.0.  MAINTENANCE REMOVED CORROSION FROM LBL 18.3 FLANGE WEB IAW SRM 51-70-40.  REMOVED 3 JO-BOLTS FROM WRAP AROUND PANEL AT STA 294.  DAMAGE-MATERIAL LOSS IS ACCEPTED AS IS IAW SAAB STATEMENT 72SDS2746.  INSTALLED JO-BOLTS IAW SRM 51-40-25.
